# SDR CALA2015011600047

- Difficulty date: January 15, 2015
- Submitted: January 16, 2015
- Operation: Air carrier
- Aircraft: N74007
- Make and model: Boeing 777224
- Aircraft serial: 29477
- Aircraft time: 79,208 hours, 8,110 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Part number: W30702004
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EPAS BATTERY PACK FAILED OPERATIONAL CHECK.  REF JOB CARD JE25-5210-1-9801.  IAW WDM 52-11-13 FOUND WIRE W3070-2004 R2 AT PIN 11 CONNECTOR DM52105 BROKEN.  REPINNED IAW SWPM 20-30-00.  OPERATIONS CHECKED NORMAL.  ROTABLE PARTS CHANGE WAS INDICATED, TT 1814915 SN OFF 01983 BATTERY, EMER OFF 25-5211-9-9051 1983 ON 25-5211-9-9051 7664.
